# SDR FDEA202305241131

- Difficulty date: May 24, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N597FE
- Make and model: Doug MD-11F
- Aircraft serial: 48596
- Aircraft time: 93,236 hours, 19,777 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame
- Part number: AKC75204
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL CONE FWD SECTION."FWD END" APPROX. 3-O CLOCK POSITION GUIDE PIN ATTACHING   STRUCTURE (FRAME) CRACKED. "MARKED" REPAIRED PER SRM 53-80-07-2R REPAIR 1 FIG 201 SHEET 1.
